Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Predisonole and vommiting in my 5 yr old

(3 Posts)
noyouhavehadawee Tue 25-Sep-12 07:33:29

Ds had really bad croupe Sunday night, yesterday the doc prescirbed predisonle which we have had before for croupe in lower dose, he had 4 x 5mg in one dose and was given another dose for today and tomorow which he said not to give if better so im not. That was about 10.30am yesterday. He responded well croupe wise and slept well last night until 11.45pm when he woke complaining his stomach was really hurting then proceeded to chunder all over - big thick chunder. He wasnt sick again and seems happy this morning. Do you think it was related to the steroid or picked up germ wise when we went to the post office/ doctors/ chemist? I am keeping him of school today in case. Teh woman behind the glass screen in the post office said she had had a sickness bug but i woldnt say we made contact but as for the chemist and docs i suppose.....

foolonthehill Tue 25-Sep-12 22:05:04

Prednisolone can be used to stop vomiting in some conditions but high doses can irritate the stomach and cause vomiting. So, maybe. best to keep him off school just in case and make sure he is ok overnight

noyouhavehadawee Wed 26-Sep-12 08:32:19

thanks he was fine last night as well, think it maybe was a swift bug .

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now